# SDR NACA2021061100001

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,857 hours, 18,135 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,780 hours, 14,728 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Dented
- Location: Engine
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REF. DMI 72-31 RIGHT ENGINE BLADE #16 DENTED. CORRECTIVE ACTION: PERFORMED NDT SPOT FLUORESCENT PENETRANT INSPECTION #16 BLADE LE NO CRACK INDICATION NOTED.
